# SDR HEEA061747

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 406340339103
- Condition: Failed
- Location: Nr 1
- Part time: 382 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DRIVESHAFT HAD NR 1 BEARING FAILURE.  SERIAL NUMBERS REMOVED ARE K98-0778 AND K98-0786.  REPLACEMENT PART SERIAL NUMBERS ARE H98-2271 AND H98-2327.
